Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sinus fever and mild cough
May 26, 2010

Hi I was diagnose in March. Then to make matters worse I found out, in April cd4 count was 145 vl 120000. I seriously had no idea because never felt sick. My doctor said I been positive for a very long time. But only been sexually active for 3 years. Did i have a weak immune system b4 I became positive? I been on medications for 3 weeks , batrim , norvir, truvada and reyetaz (mind the spelling). I had good days and bad days, mostly because still in shock. I been dealing with all of the minor side effects. For some reason I feel worst then when I was not on medicAtion. Now today not only do I have sinus problems(nose congested), I have a mild cough and s slight fever. Does this mean my immune system recovering? Should I be worry? I also want to take a pill for my fever..is that safe?

Response from Dr. Henry

Persons with HIV/AIDS are more likely to have severe sinus infections so an evaluation for that is warranted (often might need decongestant and perhaps another antimicrobial). Taking meds for fever is usually OK but would inform your HIV provider for monitoring and individualized advice. KH



Previous
Risk
Next
Any interaction with my regimens

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement